MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 INTERMITTENT ROCHESTER CATHETERS; INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 INTERMITTENT ROCHESTER CATHETERS; INTERMITTENT CATHETER
Model Number 50812G
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Sepsis (2067)
Date of Event 05/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that these intermittent catheters caused patient an infection and was hospitalized and caught tetanus.It was unknown what medical intervention was provided for infection and tetanus.Per follow up via phone on 22may2023, it was reported that the customer received a voluntary emergency notice from bd regarding a recall for a nonconformity with the magic go 14 fr catheters.They were reported in a company-wide notice as having nonsterile coude, and they happened to be one of those impacted by it.At the time, they were sent out from 180 medical.This led to numerous bladder infections and sepsis, and this made things difficult for them as they could not walk.They still had samples available and provided the lot# jugw1445.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the device was not returned.
 
Event or Problem Description
It was reported that these intermittent catheters caused patient an infection and was hospitalized and caught tetanus.It was unknown what medical intervention was provided for infection and tetanus.Per follow up via phone on 22may2023, it was reported that the customer received a voluntary emergency notice from bd regarding a recall for a nonconformity with the magic go 14 fr catheters.They were reported in a company-wide notice as having nonsterile coude, and they happened to be one of those impacted by it.At the time, they were sent out from 180 medical.This led to numerous bladder infections and sepsis and this made things difficult for them as they could not walk.They still had samples available and provided the lot#: jugw1445.
 
Event or Problem Description
It was reported that these intermittent catheters caused patient an infection and was hospitalized and caught tetanus.It was unknown what medical intervention was provided for infection and tetanus.Per follow up via phone on (b)(6) 2023, it was reported that the customer received a voluntary emergency notice from bd regarding a recall for a nonconformity with the magic go 14 fr catheters.They were reported in a company-wide notice as having nonsterile coude, and they happened to be one of those impacted by it.At the time, they were sent out from 180 medical.This led to numerous bladder infections and sepsis, and this made things difficult for them as they could not walk.They still had samples available and provided the lot#: jugw1445.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was found to be a cascading failure of an event previously reported.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the device was not returned.

Brand Name
INTERMITTENT ROCHESTER CATHETERS
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17134183
Report Number1018233-2023-04345
Device Sequence Number6448720
Product Code EZD
UDI-Device Identifier00801741137013
UDI-Public(01)00801741137013
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K150345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number50812G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer06/21/2023
09/28/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date07/18/2023
10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale